·Paper Publications
92. Guoqiang Ren and B. Liu, Near-optimal control for a singularly perturbed linear stochastic singular system with Markovian jumping parameters,European Journal of Control, 50(2019), 88–95.
Release time:2020-06-09  Hits:
-
Pre One::
93. Feng Dai and B. Liu, Optimal control and pattern formation for a haptotaxis model of solid tumor invasion, Journal of Franklin Institute,356(2019),9364-9406.
-
Next One::
91.Lei Zhang and B. Liu, The obstacle problem of integro-partial differential equations with applications to stochastic optimal control/stopping problem,Journal of Franklin Institute,356(2019),1396-1423.